Resultados globales: 3 registros encontrados en 0.02 segundos.
Artículos, Encontrados 3 registros
Artículos Encontrados 3 registros  
1.
7 p, 234.2 KB About non equivalent completely regular codes with identical intersection array / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, Victor ((Russian Academy of Sciences (Rússia). Kharkevich Institute for Information Transmission Problems))
We obtain several classes of completely regular codes with different parameters, but identical intersection array. Given a prime power q and any two natural numbers a, b, we construct completely transitive codes over different fields with covering radius ρ = min{a, b} and identical intersection array, specifically, we construct one code over F_{q^r} for each divisor r of a or b. [...]
2017 - 10.1016/j.endm.2017.02.030
Electronic Notes in Discrete Mathematics, Vol. 57 (Març 2017) , p. 181-186  
2.
10 p, 634.2 KB Families of completely transitive codes and distance transitive graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Kharkevich Institute for Problems of Information Transmission)
In a previous work, the authors found new families of linear binary completely regular codes with the covering radius ρ = 3 and ρ = 4. In this paper, the automorphism groups of such codes are computed and it is proven that the codes are not only completely regular, but also completely transitive. [...]
2014 - 10.1016/j.disc.2014.02.008
Discrete Mathematics, Vol. 324 (June 2014) , p. 68-71  
3.
21 p, 3.7 MB Families of nested completely regular codes and distance-regular graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Harkevich Institute for Problems of Information Transmission)
In this paper infinite families of linear binary nested completely regular codes are constructed. They have covering radius ρ equal to 3 or 4, and are 1/2 i th parts, for i ∈ {1, . . . , u} of binary (respectively, extended binary) Hamming codes of length n = 2 m − 1 (respectively, 2 m ), where m = 2u. [...]
2015 - 10.3934/amc.2015.9.233
Advances in mathematics of communications, Vol. 9 Issue 2 (May 2015) , p. 233-246  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.